Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Knee giving out, MRI shows multiple lesions in bone marrow. What is going on?

My knee has been giving out on me for about a year and a half. I finally went to a dr 2 months ago. The did an mri on my leg which showed multiple lessions throughout my bone marrow . My dr said he has never seen this before. I have now seen 3 different dr s on the matter, none to which have any idea what is going on. Any idea s or suggestions? It is very painful and my entire leg keeps swelling and unswelling..
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
I would like to see your MRI to make any decision. I do not think that instability of the knee has anything to do with bone marrow changes. It is mostly due to ligament injury or meniscus tear.So send me that and accordingly I can decide what has to be done, I do not think that your doctor is thinking in right direction.
Answered: Thu, 7 Aug 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor